# SDR DXTA2009111103855

- Difficulty date: November 10, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 2,862 hours, 2,236 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0209
- Condition: Power Loss
- Location: Right
- Part time: 2,236 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AT CLIMB OUT RT LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED, REDUCED POWER ON RIGHT ENGINE,  PERFORMED CHECKLIST AND SHUT DOWN RT ENGINE.  MOTORED ENGINE. OIL PRESS ROSE TO 35PSI AT 25% N2. C/W ENGINE START. ALL INDICATIONS NORMAL. ENGINE IDLE FOR APPROX FIVE MIN WITH ALL INDICATIONS NORMAL.  NORMAL OIL TEMPS AND NORMAL OIL TEMPS AND ITT OBSERVED.  NO EXTERNAL OIL LEAKS FOUND. OIL LEVEL IN SIGHT GLASS BETWEEN MIN & MAX MARK. NO DEFECTS FOUND WITH INDICATION SYSTEM. NO DEBRIS FOUND ON CHIP DETECTOR OR OIL FILTER. REMOVE & REPLACE RT ENGINE PER BOB LECHANCE DUE TO CREW WRITE UP. REMOVED & REPLACE RT ENGINE. C/W SATISFACTORY OPERATIONAL & LEAK CHECKS IAW MM 71-00-03.
